# SDR ALG2002F00019

- Difficulty date: March 18, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N607AL
- Make and model: Bell 407
- Aircraft serial: 53264
- Engine: Allsn 250C47B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Spline Adapter
- Condition: Worn
- Location: Freewheel Unit
- Part time: 3,556 hours
- Component: Freewheel Unit, Bell, 407
- Component part number: 406040500131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL, FOUND SPLINE WEAR BELOW MIN.
